Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Have intestinal infection. Will it be safe to take darolac?

User rating for this question
Very Good
Answered by

Practicing since : 1962
Answered : 693 Questions
I have intestinal infection and Doctor advised me to take a medicine called Darolac .can you tell me please what is this medicine prescribed for and what are the side effects ? Thanks .
my email is:
Posted Tue, 6 Nov 2012 in Digestion and Bowels
Answered by Dr. Charles S Narasi 34 minutes later
Huello, XXXXXXX,
Your doctor is giving you medication
that' called a"probiotic".This is made of a
type of bacteria called lactobacillus.This
is related to dairy product.
When you have intestinal infection and
treated with antibiotics that will knock out
good bacteria.Darolac puts back the good
bacteria and restores the healthy intestine.
There may be side effects like allergic reaction,
skin rash, or even diarrhea if you have lactose
If you experience any of these, you should contact
your doctor.
I wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor